# SDR J7SA2020091400221

- Difficulty date: September 10, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N570FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20527
- Aircraft time: 6,874 hours, 4,164 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, P
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO CONSECUTIVE 'LOUD BOOMS' FOLLOWED BY THE AIRCRAFT SHAKING VIOLENTLY DURING CLIMB WHILE BRINGING THE LANDING GEAR UP.  IT DID NOT CONTINUE, SO THE CREW FLEW FOR ABOUT 5 MINUTES AS THEY TRIED TO DETERMINE IF IT WAS THE ENGINE OR IF IT WAS A LANDING GEAR ISSUE.  THEY RECEIVED NO ERROR MESSAGES ON THEIR ICAS, BUT DECIDED TO DECLARE EMERGENCY AS A PRECAUTION AND TURN BACK.  CREW BELIEVES IT WAS A COMPRESSOR STALL.  NO VISIBLE DAMAGE TO THE AIRCRAFT.  AIRCRAFT LANDED WITHOUT INCIDENT AT KBFI.
